MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR
Model Number DISPOSABLES KIT, FOR DX FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.Based on the device damage that was reported, the most likely cause for the reported failure can be attributed to misuse.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
On 10/1/2021, it was reported by a sales representative via email that (2) ar-8990st fibertak suture anchors would not deploy and an ar-8990ds drill guide and guide wire kit was damaged.Surgeon has to use larger anchors to complete case.

Brand Name
DISPOSABLES KIT, FOR DX FIBERTAK
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19490331
Report Number1220246-2024-05172
Device Sequence Number17933373
Product Code HWE
UDI-Device Identifier00888867264984
UDI-Public00888867264984
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberDISPOSABLES KIT, FOR DX FIBERTAK
Device Catalogue NumberAR-8990DS
Device Lot Number13262363
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown